# SDR SIMA200626108

- Difficulty date: September 8, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,774 hours, 4,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED CORROSION BY MAKING A CUTOUT.  PREPARED A DOUBLER, FILLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB SRM (145/1142 REV 34) CHAPTER 53-00-10, FIG 201 SHEET 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
